# SDR CA981230019

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A20
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF WHEN GEAR SELECTED UP, THE GEAR STAYED DOWN AND THE LANDING GEAR CIRCUIT BREAKER TRIPPED.   AIRCRAFT RETURNED OK.  THE RIGHT GEAR SAFETY SWITCH CANNON CONNECTOR WAS DISCONNECTED AND CLEANED.
